UNIGE document Scientific Article
previous document  unige:36592  next document
add to browser collection
Title

Semiparametric Inference in Generalized Mixed Effects Models

Authors
Lombardia, M. J.
Published in Journal of the Royal Statistical Society. B, Statistical Methodology. 2008, vol. 70, no. 5, p. 913-930
Full text
Article (Author postprint) (306 Kb) - private document Private access
Structures
Citation
(ISO format)
LOMBARDIA, M. J., SPERLICH, Stefan Andréas. Semiparametric Inference in Generalized Mixed Effects Models. In: Journal of the Royal Statistical Society. B, Statistical Methodology, 2008, vol. 70, n° 5, p. 913-930. https://archive-ouverte.unige.ch/unige:36592

121 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :